| Model Number |
VELA CF PLUS,DISS,GRN O2,TYPE K,ENG OVERLAY |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that immediately when the vela ventilator has high rate and xdcr (transducer) fault alarms.At this time, there is no information regarding patient involvement associated with the reported event.
Additional Manufacturer Narrative
Vyaire file identification: (b)(4) the customer reported that they will not return the defective part/unit for evaluation.Therefore, no root cause could be determined.However, the customer placed an order and part will be shipped.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.